# SDR GUU2008F00038

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Part time: 25,747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT OUTBOARD ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED RT OUTBOARD ELEVATOR HINGE BRACKET.  (S)
